# SDR UPS03841606

- Difficulty date: October 18, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 60,881 hours, 21,637 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, AFT PIT FS 1020 CORROSION UNDER NUTPLATES ON LOWER SURFACE OF UPPER FRAME FLANGE FROM L36-L34R.   REMOVED CORROSION IAW DC8 SRM 51-1-8. ORIG .080, REMOVED .060 REMAIN .020 FOUND OUT OF LIMITS IAW DC8 SRM 53-2-0. FRAME CAP OUT OF LIMITS IAW DC8 53-2- 0. FABBED REPAIR ANGLE -3 & -5 FILLER IAW REO G09556. ALODINED AND PRIMED IAW DC8 SRM 51-1-8, RECEIVED, LOCATED, AND DRILLED NEW FRAME CAP IAW DC 8 SRM 51-1-24. INSTALLED IAW DC8 SRM 51-1-20D.
